# SDR ASAA2018092826325

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,607 hours, 9,656 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT8388F
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,977 hours, 1,155 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 73-05 TASK 801. NR 2 ENG BITE TEST SHOWS FAULT CODE 73-31072. THE FUEL FILTER SIGNALS DISAGREE. REMOVED AND REPLACED NR 2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. OPS CHECK NORMAL
